1. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  2. **NEW** BL11 - Orange, Red & Infrared Therapy Body Light
    CLICK HERE!
    Dismiss Notice
  3. Charcoal Soap - For Deep Cleansing
    CLICK HERE!
    Dismiss Notice
  4. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice
  5. Organic Cocoa Powder
    CLICK HERE!
    Dismiss Notice
  6. Metabasoap - Handcrafted Soap
    CLICK HERE!
    Dismiss Notice
  7. Cascara Sagrada Powder From Farmalabor In Italy
    CLICK HERE!
    Dismiss Notice
  8. **NEW Mini Body Light** MBL1 - Orange & Red Light Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice

Breast/chest Tissue Deflates/inflates During Starting And Stopping AI (andro) What Can This Mean?

Discussion in 'Ask For Help or Advice' started by TreasureVibe, Jul 3, 2018.

  1. TreasureVibe

    TreasureVibe Member

    Joined:
    Jul 3, 2016
    Messages:
    1,566
    Gender:
    Male
    When my rat used androsterone (Aromatase Inhibitor among more) his chest/breast felt deflating, when he stopped androsterone it felt like it was starting to fill up again with whatever it is filling up with (estrogen and such). What can this mean?

    CC @haidut

    Thnx!!
     
  2. haidut

    haidut Member

    Joined:
    Mar 18, 2013
    Messages:
    15,726
    Gender:
    Male
    Location:
    USA / Europe
    I think you should not be using anything that you believe is giving you such effects. Not sure what may be causing this, it is the first time I hear of any steroid causing chest deflation.
     
  3. OP
    TreasureVibe

    TreasureVibe Member

    Joined:
    Jul 3, 2016
    Messages:
    1,566
    Gender:
    Male
    Well not actual chest deflation like they're becoming hanging sacks, but more like, the inner content normally felt as if gyno developed. When taking the AI, if I pressed the breast, it would feel emptied of this. Yeah I know it sounds freaky, but I thought it could point to a certain situation of hormone imbalance.
     
  4. OP
    TreasureVibe

    TreasureVibe Member

    Joined:
    Jul 3, 2016
    Messages:
    1,566
    Gender:
    Male
    It might be male lactation, gynecomastia due to past steroids abuse. So it might be actual milk in there. Thinking of having it checked by an endocrinologist.
     
  5. RisingSun

    RisingSun Member

    Joined:
    Apr 17, 2018
    Messages:
    275
    Gender:
    Female
    What you are refering to is the loss of muscle water that is brought about by the use of any AI, as estrogen is responsible in part for muscle water retention.

    Use of an AI as a standalone in the absence as AAS is not recomended, as it will lead to muscle loss, bone density loss, weakening of tendons and joint erosion, etc...
     
  6. OP
    TreasureVibe

    TreasureVibe Member

    Joined:
    Jul 3, 2016
    Messages:
    1,566
    Gender:
    Male
    I used it in combination with Progesterone! My breast tissue became more soft. What can it mean?
     
Loading...